Facebook Pixel
EmpowHER Guest

Had unprotected sex, took plan B within 48 hours

By Anonymous August 26, 2012 - 5:24pm
Rate This

I had sex and we used the withdrawal method (stupidest decision of my life). He did not ejaculate inside of me but I was extremely worried afterwards. I took plan B within 38ish hours. After taking Plan B my period came a week early. It was a little bit shorter than usual but it started out with a light flow, then got heavy, then slowed down until it ended. Should I be worried that it was implantation bleeding? I am very concerned and need peace of mind. Thank you for reading.

Add a Comment1 Comments

EmpowHER Guest

Hi Anon,

Welcome to EmpowHER.  Many women experience, changes on their next period.  Such as a lighter or heavier, shorter or longer.  Any time you have unprotected sex you chances are higher.  The withdrawal method is not a way of birth control.  

Here are some resources for you

Sexual Health 101



August 27, 2012 - 2:54am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Menstrual Cycle

Get Email Updates

Related Checklists

Menstrual Cycle Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!